Alert archive / Florida / Gale Watches in 2021

Gale Watch 1, NWS Miami, FL

January 27, 2021

NWS Miami, FL issued this gale watch at Jan 27, 2021, 10:29 AM EST. It took effect at Jan 28, 2021, 7:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 27, 2021, 10:29 AM EST (15:29 UTC)
In effect from
Jan 28, 2021, 7:00 AM EST
Expired
Jan 28, 2021, 3:01 AM EST
In force
Issued by
NWS Miami, FL

The text

As transmitted.

239 
WHUS72 KMFL 271529
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
1029 AM EST Wed Jan 27 2021

AMZ670-671-281500-
/O.NEW.KMFL.SC.Y.0003.210128T0600Z-210128T1200Z/
/O.NEW.KMFL.GL.A.0001.210128T1200Z-210129T0300Z/
/O.NEW.KMFL.SC.Y.0004.210129T0300Z-210130T1500Z/
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
1029 AM EST Wed Jan 27 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 AM EST
THURSDAY...
...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THURSDAY TO 10 AM
EST SATURDAY...

* WHAT...For the Small Craft Advisory, northeast winds around 20
  kt with gusts up to 25 kt and seas 7 to 10 feet expected. For
  the Gale Watch, north winds 20 to 25 kt with gale force gusts and
  seas 7 to 10 feet possible.

* WHERE...Waters from Jupiter Inlet to Deerfield Beach FL from 
  20 to 60 NM and Waters from Deerfield Beach to Ocean Reef FL 
  from 20 to 60 NM excluding the territorial waters of Bahamas.

* WHEN...For the Small Craft Advisory, from 1 AM to 7 AM EST 
  Thursday. For the Small Craft Advisory, from 10 PM Thursday to 
  10 AM EST Saturday. For the Gale Watch, from Thursday morning 
  through Thursday evening.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should remain in port.

&&

$$

GMZ656-657-676-281500-
/O.NEW.KMFL.SC.Y.0003.210128T0600Z-210129T1800Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1029 AM EST Wed Jan 27 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM THURSDAY TO 1 PM EST
FRIDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  3 to 6 feet expected.

* WHERE...Coastal waters from Chokoloskee to Bonita Beach FL out 
  20 NM, Coastal waters from East Cape Sable to Chokoloskee FL 
  out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 
  20 to 60 NM.

* WHEN...From 1 AM Thursday to 1 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

AMZ630-650-651-281500-
/O.NEW.KMFL.SC.Y.0003.210128T0600Z-210130T1500Z/
Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
1029 AM EST Wed Jan 27 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM THURSDAY TO 10 AM EST
SATURDAY...

* WHAT...Northeast winds 20 to 25 kt with gusts up to gale force.
  Seas 6 to 11 feet expected.

* WHERE...In Atlantic, Coastal waters from Jupiter Inlet to 
  Deerfield Beach FL out 20 NM and Coastal waters from Deerfield 
  Beach to Ocean Reef FL out 20 NM. In Biscayne Bay, Biscayne 
  Bay.

* WHEN...From 1 AM Thursday to 10 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$
3 follow-up statements
707 
WHUS72 KMFL 272112
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
412 PM EST Wed Jan 27 2021


AMZ670-671-281000-
/O.CON.KMFL.SC.Y.0003.210128T0600Z-210128T1200Z/
/O.CON.KMFL.GL.A.0001.210128T1200Z-210129T0300Z/
/O.CON.KMFL.SC.Y.0004.210129T0300Z-210130T1500Z/
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
412 PM EST Wed Jan 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM EST
THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THURSDAY TO
10 AM EST SATURDAY...

* WHAT...For the Small Craft Advisory, northeast winds around 20 
  kt with gusts up to 25 kt and seas 7 to 10 feet expected. For 
  the Gale Watch, north winds 20 to 25 kt with gale force gusts 
  and seas 7 to 10 feet possible.

* WHERE...Waters from Jupiter Inlet to Deerfield Beach FL from 
  20 to 60 NM and Waters from Deerfield Beach to Ocean Reef FL 
  from 20 to 60 NM excluding the territorial waters of Bahamas.

* WHEN...For the Small Craft Advisory, from 1 AM to 7 AM EST 
  Thursday. For the Small Craft Advisory, from 10 PM Thursday to 
  10 AM EST Saturday. For the Gale Watch, from Thursday morning 
  through Thursday evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should remain in port.

&&

$$

GMZ656-657-676-281000-
/O.CON.KMFL.SC.Y.0003.210128T0600Z-210129T1800Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
412 PM EST Wed Jan 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM THURSDAY TO
1 PM EST FRIDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 
  3 to 6 feet expected.

* WHERE...Coastal waters from Chokoloskee to Bonita Beach FL out 
  20 NM, Coastal waters from East Cape Sable to Chokoloskee FL 
  out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 
  20 to 60 NM.

* WHEN...From 1 AM Thursday to 1 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

AMZ630-650-651-281000-
/O.CON.KMFL.SC.Y.0003.210128T0600Z-210130T1500Z/
Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
412 PM EST Wed Jan 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM THURSDAY TO
10 AM EST SATURDAY...

* WHAT...Northeast winds 20 to 25 kt with gusts up to gale 
  force. Seas 6 to 11 feet expected.

* WHERE...In Atlantic, Coastal waters from Jupiter Inlet to 
  Deerfield Beach FL out 20 NM and Coastal waters from Deerfield 
  Beach to Ocean Reef FL out 20 NM. In Biscayne Bay, Biscayne 
  Bay.

* WHEN...From 1 AM Thursday to 10 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

https://www.weather.gov/miami
516 
WHUS72 KMFL 280305
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
1005 PM EST Wed Jan 27 2021

AMZ670-671-301500-
/O.CON.KMFL.SC.Y.0003.210128T0600Z-210128T1200Z/
/O.CON.KMFL.GL.A.0001.210128T1200Z-210129T0300Z/
/O.CON.KMFL.SC.Y.0004.210129T0300Z-210130T1500Z/
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
1005 PM EST Wed Jan 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...
...GALE WATCH REMAINS IN EFFECT FROM 7 AM EST THURSDAY THROUGH
THURSDAY EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THURSDAY TO
10 AM EST SATURDAY...

* WHAT...For the first Small Craft Advisory, west winds 10 to 15 
  kt with gusts up to 25 kt and seas 1 to 2 feet expected. For 
  the second Small Craft Advisory, northeast winds 15 to 25 kt 
  with gusts up to 30 kt and seas 7 to 10 feet expected. For the 
  Gale Watch, north winds 15 to 25 kt with gusts up to 35 kt and 
  seas 7 to 10 feet possible.

* WHERE...Waters from Deerfield Beach to Ocean Reef FL from 20 
  to 60 NM excluding the territorial waters of Bahamas and 
  Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 
  NM.

* WHEN...For the Small Craft Advisory, until 7 AM EST Thursday. 
  For the Small Craft Advisory, from 10 PM Thursday to 10 AM EST 
  Saturday. For the Gale Watch, from 7 AM EST Thursday through 
  Thursday evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should remain in port.

&&

$$

GMZ656-657-676-291800-
/O.CON.KMFL.SC.Y.0003.210128T0600Z-210129T1800Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1005 PM EST Wed Jan 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 6 feet expected.

* WHERE...Coastal waters from East Cape Sable to Chokoloskee FL 
  out 20 NM, Coastal waters from Chokoloskee to Bonita Beach FL 
  out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 
  20 to 60 NM.

* WHEN...Until 1 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

AMZ630-650-651-301500-
/O.CON.KMFL.SC.Y.0003.210128T0600Z-210130T1500Z/
Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
1005 PM EST Wed Jan 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 11 feet expected.

* WHERE...In Biscayne Bay, Biscayne Bay. In Atlantic, Coastal 
  waters from Deerfield Beach to Ocean Reef FL out 20 NM and 
  Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 
  NM.

* WHEN...Until 10 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$
082 
WHUS72 KMFL 280801
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
301 AM EST Thu Jan 28 2021

AMZ670-671-301500-
/O.EXT.KMFL.SC.Y.0003.000000T0000Z-210128T1500Z/
/O.UPG.KMFL.GL.A.0001.210128T1200Z-210129T0300Z/
/O.NEW.KMFL.GL.W.0001.210128T1500Z-210129T0000Z/
/O.EXT.KMFL.SC.Y.0004.210129T0000Z-210130T1500Z/
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
301 AM EST Thu Jan 28 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...
...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST
THIS EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
10 AM EST SATURDAY...

* WHAT...For the Gale Warning, north winds 15 to 25 kt with 
  gusts up to 35 kt and seas 7 to 10 feet expected. For the 
  first Small Craft Advisory, west winds 10 to 20 kt with gusts 
  up to 30 kt and seas 1 to 4 feet. For the second Small Craft 
  Advisory, northeast winds 15 to 25 kt with gusts up to 30 kt 
  and seas 7 to 10 feet expected.

* WHERE...Waters from Jupiter Inlet to Deerfield Beach FL from 
  20 to 60 NM and Waters from Deerfield Beach to Ocean Reef FL 
  from 20 to 60 NM excluding the territorial waters of Bahamas.

* WHEN...For the Gale Warning, from 10 AM this morning to 7 PM 
  EST this evening. For the Small Craft Advisory, until 10 AM 
  EST this morning. For the Small Craft Advisory, from 7 PM this 
  evening to 10 AM EST Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should remain in port.

&&

$$

GMZ656-657-676-291800-
/O.CON.KMFL.SC.Y.0003.000000T0000Z-210129T1800Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
301 AM EST Thu Jan 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 6 feet.

* WHERE...Coastal waters from East Cape Sable to Chokoloskee FL 
  out 20 NM, Coastal waters from Chokoloskee to Bonita Beach FL 
  out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 
  20 to 60 NM.

* WHEN...Until 1 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

AMZ630-650-651-301500-
/O.CON.KMFL.SC.Y.0003.000000T0000Z-210130T1500Z/
Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
301 AM EST Thu Jan 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SATURDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt and 
  seas 6 to 11 feet.

* WHERE...In Biscayne Bay, Biscayne Bay. In Atlantic, Coastal 
  waters from Deerfield Beach to Ocean Reef FL out 20 NM and 
  Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 
  NM.

* WHEN...Until 10 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this gale watch went out at Jan 27, 6:47 AM EST, 3 hours 42 minutes earlier.

Area forecast discussion, Jan 27, 6:47 AM EST, 3 hours 42 minutes before
Area Forecast Discussion
National Weather Service Miami FL
647 AM EST Wed Jan 27 2021

.AVIATION(12Z TAFS)...
VFR conditions generally prevailing through the next 24 hours. The
exception is over the interior from early morning until shortly
after sunrise due to VIS restrictions and low CIGs associated
with dense fog. IFR/LIFR conditions most likely at TMB and APF and
other interior locations, but likely clearing around 13Z. Winds
generally SSW becoming W through the day, then NW early tomorrow
morning.

&&

.PREV DISCUSSION... (Issued 234 AM EST Wed Jan 27 2021)

DISCUSSION...

Short Term (Today through Thursday):

One more day of relatively benign weather expected today as the
persisting ridge over the area begins migrating eastward, pushed by
an approaching frontal boundary from the Gulf. Models veer winds to
a more S/SW flow across SoFlo by this afternoon as the ridge
flattens and retrieves eastward. This evolving pattern will continue
to advect warmer air from the Caribbean and the east Gulf, resulting
in a little warmer afternoon highs. Most areas of SoFlo should reach
the mid 80s. Even a few upper 80s could be observed, which may tie
or even break a few records for the day.

Latest model solutions remain very uneventful with this FROPA
Wednesday night through Thursday morning. NBM/Blend families, and
local models are in fair agreement in keeping very low POPs/Wx
across the whole CWA as the leading edge of the front quickly
collapses over central Florida. Meanwhile, models quickly push the
parent low/trough complex across the east CONUS and into the eastern
seaboard, keeping the best dynamic support well far north of the
area. Also, thermodynamic model/sounding parameters don't look
particularly impressive either in terms of CAPE and lifting sources
for parcels to develop, along with cooler air quickly entraining the
mid levels as the front reaches the area. Therefore, with no
compelling reasons to deviate from guidance attm, the forecast
package will keep inherited low-end POPs for the event.

Once the frontal boundary moves across SoFlo, winds will increase
from the northwest and create deteriorating marine conditions over
the coastal waters. Another potential impact will be increasing fire
weather risk starting Thursday afternoon as deep-layer dry air
descends upon the area.

Long Term (Thursday night - Tuesday):

Behind the frontal passage the consensus of the global models and
ensembles indicate surface ridge will build across the area from the
north early in the period while at mid levels the ridge will be
centered across the western gulf. These synoptic features move east
over the weekend with surface winds veering out of the south by the
end of the weekend ahead of the next cold front forecast to move
across the area on Monday. Coldest temps early in the period will be
Friday morning through Saturday morning, with temperatures running 2-
6 degrees below normal in general. A warming trend ensues through
the weekend with another shot of cold temperatures by Tuesday.
Analysis of ensemble based probabilistic data does not indicate
reasonable chances of significant departures from normal temps
through the period resulting in notable potential impacts of concern
at this time. This is in line with lack of blockbuster synoptic
patterns. It will remain dry through the period with a small chance
of precipitation with front on Monday as forcing remains well to the
north and moisture is lacking. Typical synoptic pattern during a La
Nina year resulting in below normal precipitation over time.

AVIATION(06Z TAFS)...
VFR prevails in general during the next 24 hours, except for
potential periods of dense fog that may develop through 12Z. Highest
chances of having vis impacts remain over APF and TMB, which will
continue to be handled with amendments as necessary.  Winds
increase again from the SSW this afternoon, peaking around 10 kt.

MARINE...
Marine conditions are forecast to deteriorate behind cold front on
Thursday with small craft advisory conditions persisting across the
offshore gulf waters through friday morning, most of the atlantic
waters through Friday, and off the Palm Beach waters well into the
weekend. This is due to two reasons. First, strong wind surge behind
front on Thursday which will be gradually subsiding by Friday, and
second, fetch of NNW winds extending down the coast from the mid
Atlantic behind the front Thursday through Friday. This will
generate a southward propagating wind swell peaking across the
Atlantic waters on Friday and subsiding thereafter but still
persisting through the weekend, particularly off the Palm Beach
waters.

FIRE WEATHER...
A much drier air mass is expected to descend upon the area in the
wake of a frontal passage on Thursday. Minimum relative humidity
values may reach 35 percent or less by Thursday afternoon,
especially over interior and Gulf coast areas. Winds are forecasted
to increase, with potential for periods of speeds around 15 mph.
Thus, a fire weather watch will be issued for potential fire weather
impacts Thursday afternoon. The situation will be closely monitored
over the next several days.

BEACHES...
Rip current risk decreases today as winds turn more southerly and
southwesterly. Behind the front, rip currents risk will shoot up to
high by thursday afternoon and remain high likely well into the
weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            67  76  58  71 /   0   0   0   0
West Kendall     65  76  55  72 /   0   0   0   0
Opa-Locka        65  74  56  71 /   0   0   0   0
Homestead        65  76  56  71 /   0   0   0   0
Fort Lauderdale  66  75  58  71 /   0   0   0   0
N Ft Lauderdale  66  74  58  70 /   0   0   0   0
Pembroke Pines   66  76  56  72 /   0   0   0   0
West Palm Beach  64  72  57  69 /  10   0   0   0
Boca Raton       65  74  58  71 /   0   0   0   0
Naples           63  72  48  71 /  10   0   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Fire Weather Watch from Thursday morning through Thursday
     evening for FLZ063-066>075-174.

AM...None.
GM...None.
&&

Update/Aviation...Bhatti
Today through Thursday and Marine...AR
Thursday Night through Tuesday...PS

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Jan 27, 3:14 AM EST, 7 hours 15 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
314 AM EST Wed Jan 27 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
272015-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
314 AM EST Wed Jan 27 2021

...Areas of Dense Fog Possible Until Sunrise Today...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Visibility: Areas of fog will develop and linger this morning until
sunrise. The fog could become dense at times, with the most coverage
and lowest visibility over the interior and western sections.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Rip current risk may increase again by the end of the work week for
both the Atlantic and Gulf beaches as strong winds accompany an
approaching front.

Marine conditions are forecast to deteriorate on Thursday with the
passage of a cold front. Rough marine conditions are possible through
the end of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Jan 27, 7:06 AM EST, 3 hours 23 minutes before
Special Weather Statement
National Weather Service Miami FL
706 AM EST Wed Jan 27 2021

FLZ063-066-067-069>071-073-075-174-271330-
Glades-Hendry-Inland Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Inland Miami-Dade-Mainland Monroe-Far South Miami-
Dade-
Including the cities of Palmdale, Moore Haven, Clewiston,
LaBelle, Big Cypress Seminole Reservation, Pahokee, South Bay,
Belle Glade, Wellington, Lion Country Safari,
South County Regional Park, Naples, Immokalee,
Miccosukee Indian Reservation, Markham Park, Homestead,
Florida City, Redland, Miccosukee Resort, Kendale Lakes,
West Kendall, Country Walk, Shark Valley, Flamingo,
and Everglades National Park
706 AM EST Wed Jan 27 2021

...Locally Dense Fog This Morning...

Patchy fog may become locally dense at times, with potential for
reduced visibilities to one-half of a mile or less, especially
over Southwest Florida and inland portions of South Florida.

Motorists must exercise extreme caution while driving in fog this
morning, especially along major highways and interstates. Visibilities
may widely vary over short distances. Slow down, use low beam
headlights and leave extra spacing between vehicles when encountering
significant reductions in visibility. Allow extra time to travel
to destinations.

RAG
Special weather statement, Jan 27, 9:00 AM EST, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Miami FL
900 AM EST Wed Jan 27 2021

FLZ063-066-067-069-070-075-271500-
Glades-Hendry-Inland Palm Beach-Coastal Collier-Inland Collier-
Mainland Monroe-
Including the cities of Palmdale, Moore Haven, Clewiston,
LaBelle, Big Cypress Seminole Reservation, Pahokee, South Bay,
Belle Glade, Wellington, Lion Country Safari,
South County Regional Park, Naples, Immokalee, and Flamingo
900 AM EST Wed Jan 27 2021

...Locally Dense Fog Dissipating This Morning...

Patchy fog may remain locally dense over the next hour or so,
with the potential for reduced visibilities to one-half of a mile
or less, especially over Southwest Florida and inland portions of
South Florida.

Motorists should exercise caution while driving in fog this
morning, especially along major highways and interstates.
Visibilities may widely vary over short distances. Slow down, use
low beam headlights and leave extra spacing between vehicles when
encountering significant reductions in visibility. Allow extra
time to travel to destinations.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 2:23 AM ESTFire Weather WatchMFLBroward, Collier, Miami-Dade, Monroe, Palm Beach25 hr
Jan 27, 8:08 AM ESTDense Fog AdvisoryMFLCollier, Glades, Hendry, Monroe, Palm Beach52 min
Jan 27, 10:29 AM ESTSmall Craft AdvisoryMFL58 hr
Jan 27, 10:29 AM ESTSmall Craft AdvisoryMFL7 days

Nearby

Gale Watches in Florida, 2021Every gale watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.